Vicodin and heart problems

Common Questions and Answers about Vicodin and heart problems

vicodin

Avatar f tn Within 20 minutes of falling asleep, I wake up and my heart is pounding out of my chest - check of the heart rate - it's at 120 bpm. I stand up and my arms are heavy and slightly numb. My legs feel weak. My throat feels slightly swollen. The first time this happened, I drove myself to the emergency room. My blood pressure was 160/?? - but through the roof! They gave me an attivan to help bring my bp and hr down and finally released me hours later.
696149 tn?1314320959 I asked my cardiologist if Vicodin could be causing this and he said no. Well, it started exactly when I started taking the Vicodin. I thought it strange, but hey, doctors know more than you right.....uh yeah.....right. This lasted for about 2 months and then it went away almost completely. The docs wouldn't refill my Vicodin and everything that I still had...what little I had...went away. They refilled my Vics again but the breathing problem didn't come back.
84562 tn?1288304383 All along this period I was in and out of PVCs and some AFIB. Well within a hour or so I feel great and all the heart symptoms are gone. Nothing. I feel better than I have in years. Did tons of stuff around the house and even my knees were feeling good. I took one every day for a week and no heart issues. So I stop. I am thinking it must have been a coincidence....I started taking the pills right at the time I was entering into a calm period for my heart.
Avatar f tn s strange the week or so I was in the hospital with all the stress and trauma and Vicodin....I never once had palpitations or full-blown a-fib once. When I got out of the hospital I continued on the Vicodin like you for a couple of months as needed. The I weaned myself off but cutting back from 2 a day to 1 to 1/2 and I didn't have any adverse effects. It sounds like you weaned yourself gradually off it too.
Avatar f tn so i thank you and this site. Thank you thank you from the bottom of my heart and soul. I dont think you realise how many lifes you change just to post your problems. It makes people like me not feel so alone.
237152 tn?1206651036 I have chronic pain in my hips and back. I took Vicodin HP for 2 years and I do have heart disease and history of heart attacks. Then it was decided that I should take Methadone because of the overuse of Tylenol. I only take half of what the dose is, because the pain is better on this med. I didn't feel any different with or without the Vicodin. I am worried about something and you might know the answer for me.
Avatar f tn Generally, if you have no underlying health problems (Blood pressure issues, prone to seizures, heart problems) then NO withdrawal will not kill you and you certainly will not die from it. 1-2 per day habit is not too bad. Expect to feel like you have the worst flu ever for a few days.. Certainly if you feel like your heart is palpitating then go to a doctor. You can go to any ER and tell them you are withdrawing off of vics. Your medical information is CONFIDENTIAL so no one will know.
Avatar m tn t say for certain because I am not a doctor but the drop in bp and low heart rate is probably why you fainted. You likely have low bp and a slow heart rate to begin with and the vicodin probably depressed your system more so when you stood at the toilet your system couldn't compensate. That said, your doctor saw it fit to have you wear the monitor. I'd say see the month out and then you can let it be so long as you don't continue to have problems.
1279189 tn?1275244868 Ok, today I am picking up my RX for the Fenytal patch, my idea is not be on both the patch and still have to take Vicodin. My question is if I just stop the Vicodin, if the patch works out great for pain management. Will I have withdrawals from the Vicodin?... Also just want to know with the patch, do you get that spike In Energy like I get from the Vicodin, one of the things I did enjoy with the vicodin...haa haa... As it helps keep up with my 2 and 10 year old..Just woundering.
Avatar n tn when i got home my bp was 143 over 100 and my heart rate was 104...then i went to the kitchen and check my blood pressure standing up it was 139 over 93 was a heart rate of 129 just standing does anybody know wht this is happening..is it the extraction and how much blood i swollowed or is it the antibotics ...what my friends please help!..
Avatar n tn Has anyone experienced heart palpitations, skipped beats, fluttering, pounding heart while withdrawing from vicodin? this scares me and I have alot of pain in between my shoulder blades, could my w/d be causing heart and blood pressure problems? Im very scared, I have an appointment with my pain DR this week, and he knows im tapering doses, every time I decrease the dose, i feel worse, and the knot in my stomach wont go away, heartburn another major problem.
597937 tn?1227513706 I was using huge amounts of vicodin and my hearing was enhanced while using. Didn't have issue with loss of hearing......well, that I noticed anyway.
1295973 tn?1279756268 im currently on vicodin for knee pain and atenolol for high blood pressure. can someone help me in understanding what my problem could be?
Avatar m tn Everything you're doing is seriously bad for your liver BUT that Tylenol and alcohol combo is DEADLY. Believe me. You need to stop the Vicodin NOW and address an alcohol detox. It's the only way to help your liver right now. After you do that, you could go to GNC and pick up some holistic drugs that support the liver, if you want. The best thing for your liver,though,is to stop feeding it toxins. What is your nutritional status? You don't weigh very much...
Avatar f tn s either I take norco or ibuprofen, and Ibuprofen (and other NSAIDS) have risk of miscarriage or heart issues. So you have to weigh the benefits and the cons.
Avatar n tn I'm 16 weeks pregnancy and have been on vicodin for 6 months.I take on most days 2 tabs 3-4times a day of the 5/500mg.I would like to know the effects of doing this.The docs are not being very helpful and they the one giving me this.I have pelvic symphanic.That where my pelvic bone separate too far and I can't walk.Any help would be helpful.
Avatar f tn years but said that this is the worst it has ever been. I wondered if it could be the extended use vicodin and made a point of telling him what is considered the lethal amount of acetaminophen and that it equals out to anything over 5 of his meds but I would think that extended use of even a lower dose could be dangerous. Since he wont admit to me that he is taking more than just 2 a day I thought I might be able to scare him into wanting to talk to me about it or try to quit.
627086 tn?1223182482 I had IUGR, preterm birth, no fluid, extreme leg pain, low weight gain (13lbs due to morning sickness my whole pregnancy) and my son has Down Syndrome, EHK, and a hole in his heart. the heart problem has to due with the downs.
696149 tn?1314320959 I've been addicted to Vicodin for over 15 years and I was off Vics for over a year and half. I stupidly went back on because of a kidney stone (I'm prone to them). Anyway, the Vicodin seem to bother my heart.....that is I felt like I was having heart problems right after I started taking the Vicodin. That never happened before. All that lasted badly for about 3 months. I even had an heart cath done and everything was OK but I swear I felt like it was my heart.
748895 tn?1233592727 I am also bipolar and I have taken enough vicodin to kill a horse, and I never noticed any mood problems or manic phases while I was taking this. I had some problems with both after I quit, but I believe this was partly the withdrawal symptons I was experiencing and had very little to do with my previous(latent?)bipolar problems.
331213 tn?1217164831 ve been on vicodin and percocet, as well as tramadol here and there for about 3 years now. When I found out I was pregnant with my son, I quit cold turkey. I didn't have withdrawl symptoms, never craved. After I had him, I had 3 3rd degree tears and was sent home with a script of 32 vics. I was initially introduced to these pills because I had endometriosis. It took me a while to become addicted, but I did.
Avatar f tn There have been many pregnant moms on this forum who were addicted to pills and at a much higher dose than you. It is not safe for you to go cold turkey as your baby will feel the withdrawals more than you. Please talk to your OB and see what he/she recommends. It is best to be totally honest with everyone concerned. If they find out without being informed, it could cause problems.
Avatar n tn This is a very very old drug and has not shown in the past any indication it causes birth defects, low birth weight, pre labor, behavioral or developmental issues, respiratory problems, and/ or any short or long term problems. Tylenol on the other hand I was told can be more dangerous than the narcotic if taken in higher doses for an extended period of time especially in the later term.
Avatar f tn I have bad headaches, migraines and neck problems. No tumor but its pain that debilitates me and i am often left feeling lifeless and sorry for myself. One more thing-when it comes to headaches and migraines incuding cluster its the best not to use opiods because they are a sure way to get more and more hedaches... sorry to say we have to stay way and i know it helps and numbs the pain---but not long before the pain is back. works for 30 mins for me then i got to take more.